Issue
Volume 6, Number 4

Articles in the Issue:

Regular Articles:
J. Proft and B. Riviere
Discontinuous Galerkin methods for convection-diffusion equations for varying and vanishing diffusivity
Int. J. Numer. Anal. Mod., 6 (2009), pp. 533-561. Abstract
pdf
Full Article

W. Chen, S. Wong, C. Shu and P. Zhang
Front tracking algorithm for the Lighthill-Whiteham-Richards traffic flow model with a piecewise quadratic, continuous, non-smooth, and non-concave fundamental diagram
Int. J. Numer. Anal. Mod., 6 (2009), pp. 562-585. Abstract
pdf
Full Article

L. Wang, J. Hong, R. Scherer and F. Bai
Dynamics and variational integrators of stochastic Hamiltonian systems
Int. J. Numer. Anal. Mod., 6 (2009), pp. 586-602. Abstract
pdf
Full Article

J. Fernandez and P. Hild
A residual a posteriori error estimator for elasto-vascoplasticity
Int. J. Numer. Anal. Mod., 6 (2009), pp. 603-614. Abstract
pdf
Full Article

Y. Yang, F. Lin and Z. Zhang
N-simplex Crouzeix-Riviart element for the second order elliptic/eigenvalue problems
Int. J. Numer. Anal. Mod., 6 (2009), pp. 615-626. Abstract
pdf
Full Article

M. Hanslien, R. Artebrant, J. Sundnes and A. Tveito
An unconditionally stable second order method for the Luo-Rudy 1 model used in simulations of defibrillation
Int. J. Numer. Anal. Mod., 6 (2009), pp. 627-641. Abstract
pdf
Full Article

H. Lee and D. Sheen
Laplace transformation method for the Black-Scholes equation
Int. J. Numer. Anal. Mod., 6 (2009), pp. 642-658. Abstract
pdf
Full Article

G. Zhao, M. Song and M. Liu
Numerical solutions of stochastic differential delay equations with jumps
Int. J. Numer. Anal. Mod., 6 (2009), pp. 659-679. Abstract
pdf
Full Article

N. Kopteva, M. Pickett and H. Purtill
A robust overlapping Schwarz method for a singularly perturbed semilinear reaction-diffusion problem with multiple solutions
Int. J. Numer. Anal. Mod., 6 (2009), pp. 680-695. Abstract
pdf
Full Article

Q. Huang and H. Xie
Superconvergence of Galerkin solutions for Hammerstein equations
Int. J. Numer. Anal. Mod., 6 (2009), pp. 696-710. Abstract
pdf
Full Article

J. Li, J. Wang and X. Ye
Superconvergence by L^2-projections for stabilized finite element methods for the Stokes equations i
Int. J. Numer. Anal. Mod., 6 (2009), pp. 711-723. Abstract
pdf
Full Article